MathSciNet Relay Station
MathSciNet bibliographic data
MR513305 (58 #23867) 49A25 (47H99 90C99)
Allen, George Variational inequalities, complementarity problems, and duality theorems. J. Math. Anal. Appl. 58 (1977), no. 1, 1–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement